# SDR R61A2020102300709

- Difficulty date: October 6, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17085487002
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT CARGO COMPARTMENT CORROSION FOUND ON STRINGER CLIP AT FR 85 STR 19R.  AAR MX REPLACED CLIP, IAW SRM 51-43-01.  SEE AAR NRC 45000788-1000-0056 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
